# SDR 2004FA0000802

- Difficulty date: October 12, 2004
- Submitted: October 12, 2004
- Operation: General aviation
- Aircraft: N3PD
- Make and model: Doug MD 900
- Aircraft serial: 9000085
- Aircraft time: 1,478 hours
- Engine: Pwc PW207E
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Shaft
- Part number: 900D2436530101
- Condition: Worn
- Location: Main Rotor
- Part time: 1,478 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A 300 HR INSPECTION FOUND MAIN ROTOR DRIVE SHAFT UPPER DRIVE SPLINES WORN BEYOND MAINTENANCE MANUAL LIMITS.  PART TOTAL TIME: 1478.9 HRS. REPLACED DRIVE SHAFT WITH NEW PART.
